Induced mappings on $C_n(X)/{C_n}_K(X)$

  • E. Castañeda-Alvarado Universidad Autónoma del Estado de México
  • J. G. Anaya Facultad de ciencias, Universidad Autónoma del Estado de México
  • J. A. Martínez-Cortez Facultad de ciencias, Universidad Autónoma del Estado de México
Keywords: induced mapping, hyperspaces, continuum, containment hyperspaces, quotient space

Abstract

Given a continuum $X$ and $n\in\mathbb{N}$. Let $C_n(X)$ be the hyperspace of all nonempty closed subsets of $X$ with at most $n$ components. Let ${C_n}_K(X)$ be the hyperspace of all elements in $C_n(X)$ containing $K$ where $K$ is a compact subset of $X$. $C^n_K(X)$ denotes the quotient space $C_n(X)/{C_n}_K(X)$. Given a mapping $f:X\to Y$ between continua, let $C_n(f):C_n(X)\to C_n(Y)$ be the induced mapping by $f$, defined by $C_n(f)(A)=f(A)$. We denote the natural induced mapping between $C^n_K(X)$ and $C^n_{f(K)}(Y)$ by $C^n_K(f)$. In this paper, we study relationships among the mappings $f$, $C_n(f)$ and $C^n_K(f)$ for the following classes of mappings: almost monotone, atriodic, confluent, joining, light, monotone, open, OM, pseudo-confluent, quasi-monotone, semi-confluent, strongly freely decomposable, weakly confluent, and weakly monotone.

Author Biographies

E. Castañeda-Alvarado, Universidad Autónoma del Estado de México

Universidad Autónoma del Estado de México

J. G. Anaya, Facultad de ciencias, Universidad Autónoma del Estado de México

Facultad de ciencias, Universidad Autónoma del Estado de México

J. A. Martínez-Cortez, Facultad de ciencias, Universidad Autónoma del Estado de México

Facultad de ciencias, Universidad Autónoma del Estado de México

References

J.G. Anaya, F. Capul´ın, M.A. Lara, F. Orozco-Zitli, Induced mappings between quotient spaces of n-fold hyperspaces of continua, Glas. Mat., III. Ser., 51 (2016), №2, 475–490. doi:10.3336/gm.51.2.13

J.G. Anaya, E. Casta˜neda-Alvarado, J.A. Mart´ınez-Cortez, On the hyperspace Cn(X)/CnK(X), accepted for publication in Comment. Math. Univ. Carolin.

F. Barrag´an, Induced maps on n-fold symmetric product suspensions, Topology Appl., 158 (2011), №10, 1192–1205. doi.org/10.1016/j.topol.2011.04.006

F. Barrag´an, S. Mac´ıas, J.F. Tenorio, More on induced maps on n-fold symmetric product suspensions Glas. Mat., III. Ser., 50 (2015), №2, 489–512. doi:10.3336/gm.50.2.15

J. Camargo, Openness of the induced map Cn(f), Bol. Mat. (N.S.), 16 (2009), №2, 115–123. https://revistas.unal.edu.co/index.php/bolma/article/view/40781

J. Camargo, Some relationships between induced mappings, Topology Appl., 157 (2010), №13, 2038–2047. doi.org/10.1016/j.topol.2010.04.014

J. Camargo, S. Mac´ıas, On freely decomposable maps, Topology Appl., 159 (2012), №3, 891–899. doi.org/10.1016/j.topol.2011.12.006

J. Camargo, S. Mac´ıas, On strongly freely decomposable and induced maps, Glas. Mat., III. Ser., 48 (2013), №2, 429–442. doi:10.3336/gm.48.2.14

J. Camargo, S. Mac´ıas, Quotients of n-fold hyperspaces, Topology Appl., 197 (2016) 154–166. doi.org/10.1016/j.topol.2015.10.001

E. Casta˜neda-Alvarado, F. Oozco-Zitli, J. S´anchez-Mart´ınez, Induced mappings between quotient spaces of symmetric products of continua, Topology Appl., 163 (2014), 66–76. doi.10.1016/j.topol.2013.10.007

J.J. Charatonik, W.J. Charatonik, Lightness of induced mappings, Tsukuba J. Math., 22 (1998), №1, 179–192. doi:10.21099/tkbjm/1496163479

J.J. Charatonik, A. Illanes, S. Mac´ıas, Induced mappings on the hyperspaces Cn(X) of a continuum X, Houston J. Math., 28 (2002), №4, 781–805.

J. Dugundji, Topology, ser. Allyn and Bacon series in advanced mathematics. Allyn and Bacon, 1966. https://books.google.com.mx/books?id=FgFRAAAAMAAJ

R. Escobedo, Ma. de J. L´opez, S. Mac´ıas, On the hyperspace suspension of a continuum, Topology Appl., 138 (2004), 109–124. doi.org/10.1016/j.topol.2003.08.024

R. Hern´andez-Guti´errez, V. Mart´ınez de la Vega, Rigidity of symmetric products, Topology Appl., 160 (2013), №13, 1577–1587. doi.org/10.1016/j.topol.2013.06.001

H. Hosokawa, Induced mappings on hyperspaces, Tsukuba J. Math., 21 (1997), №1, 239–259. doi:10.21099/tkbjm/1496163175

H. Hosokawa, Induced mappings on hyperspaces II, Tsukuba J. Math., 21 (1997), №3, 773–783. doi:10.21099/tkbjm/1496163380

A. Illanes, The hyperspace C2(X) for a finite graph X is unique, Glas. Mat., III. Ser., 37 (2002), №2, 347–363. https://web.math.pmf.unizg.hr/glasnik/vol_37/no2_11.html

A. Illanes, A model for the hyperspace C2(S1), Quest. Answers Gen. Topology, 22 (2004), №2, 117–130.

A. Illanes, S.B. Nadler Jr., Hyperspaces: fundamentals and recent advances, ser. Chapman & Hall/CRC Pure and Applied Mathematics. Taylor & Francis, 1999. https://books.google.com.mx/books?id=TWo2h710HysC

J.C. Mac´ıas, On the n-fold pseudo-hyperspace suspension of continua, Glas. Mat., III. Ser., 43 (2008), №2, 439–449. doi:10.3336/gm.43.2.14

S. Mac´ıas, On the hyperspaces Cn(X) of a continuum X, II, Topology Proc., 25 (2000), 255–276. http://topology.nipissingu.ca/tp/reprints/v25/tp25118.pdf

S. Mac´ıas, On the hyperspaces Cn(X) of a continuum X, Topology Appl., 109 (2001), 237–256. doi.org/10.1016/S0166-8641(99)00151-0

S. Mac´ıas, On the n-fold hyperspace suspension of continua, Topology Appl., 138 (2004), №1–3, 125–138.

doi.org/10.1016/j.topol.2003.08.023

S. Mac´ıas, On the n-fold hyperspace suspension of continua. II, Glas. Mat., III. Ser., 41 (2006), №2, 335–343. doi.org/10.3336/gm.41.2.16

T. Ma´ckowiak, Continuous mappings on continua, Dissertationes Math. (RozprawyMat.), V.158, 1979.

http://eudml.org/doc/268590

S.B. Nadler Jr., Hyperspaces of Sets. A text with research questions, ser. Monographs and Textbooks in Pure and Applied Mathematics. Dekker, 1978.

https://books.google.com.mx/books?id=XTIOPQAACAAJ

S.B. Nadler Jr., A fixed point theorem for hyperspace suspensions, Houston J. Math., 5 (1979), 125–132.

S.B. Nadler Jr., Continuum Theory, An introduction, ser. Chapman & Hall/CRC Pure and Applied Mathematics. Taylor & Francis, 1992. https://books.google.com.mx/books?id=QPVrKhv36ZAC

E.Sevost’yanov, On a Poletskii-type inequality for mappings of the Riemannian surfaces, Ukr. Math. J., 72 (2020), №5, 816–835.

Published
2021-10-23
How to Cite
1.
Castañeda-Alvarado E, Anaya JG, Martínez-Cortez JA. Induced mappings on $C_n(X)/{C_n}_K(X)$. Mat. Stud. [Internet]. 2021Oct.23 [cited 2022Jan.20];56(1):83-5. Available from: http://www.matstud.org.ua/ojs/index.php/matstud/article/view/101
Section
Articles